RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2004, Volume 4, Number 1, Pages 131–152 (Mi mmj145)  

This article is cited in 5 scientific papers (total in 5 papers)

Une nouvelle transformation pour les statistiques Euler-mahoniennes ensemblistes

D. Foata, G.-N. Han

University Louis Pasteur

Abstract: The construction of a bijection of the symmetric group onto itself is given that has the property of mapping a pair of set-statistics onto another pair. As a consequence, it is shown that a pair of Euler–Mahonian statistics has a symmetric distribution.

Key words and phrases: Permutation statistics, Euler–Mahonian statistics, symmetric groups, set-valued statistic equidistribution.

DOI: https://doi.org/10.17323/1609-4514-2004-4-1-131-152

Full text: http://www.ams.org/.../abst4-1-2004.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 05Axx, 05A30, 20B30
Received: October 16, 2002
Language:

Citation: D. Foata, G.-N. Han, “Une nouvelle transformation pour les statistiques Euler-mahoniennes ensemblistes”, Mosc. Math. J., 4:1 (2004), 131–152

Citation in format AMSBIB
\Bibitem{FoaHan04}
\by D.~Foata, G.-N.~Han
\paper Une nouvelle transformation pour les statistiques Euler-mahoniennes ensemblistes
\jour Mosc. Math.~J.
\yr 2004
\vol 4
\issue 1
\pages 131--152
\mathnet{http://mi.mathnet.ru/mmj145}
\crossref{https://doi.org/10.17323/1609-4514-2004-4-1-131-152}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2074986}
\zmath{https://zbmath.org/?q=an:1059.05013}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000208594500006}


Linking options:
  • http://mi.mathnet.ru/eng/mmj145
  • http://mi.mathnet.ru/eng/mmj/v4/i1/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Han G.-N., “Euler-Mahonian Triple Set-Valued Statistics on Permutations”, Eur. J. Comb., 29:3 (2008), 568–580  crossref  mathscinet  zmath  isi  scopus
    2. Dzhumadil'daev A., “Macmahon's Theorem for a Set of Permutuations with Given Descent Indices and Right-Maximal Records”, Electron. J. Comb., 17:1 (2010), R34  mathscinet  zmath  isi
    3. Foata D., Han G.-N., “The (T,Q)-Analogs of Secant and Tangent Numbers”, Electron. J. Comb., 18:2 (2011), P7  mathscinet  zmath  isi
    4. Chen W.Y.C., Fan N.J.Y., Li T.X.S., “Han'S Bijection via Permutation Codes”, Eur. J. Comb., 32:2 (2011), 217–225  crossref  mathscinet  zmath  isi  elib  scopus
    5. Carnevale A., “On Some Euler-Mahonian Distributions”, Electron. J. Comb., 24:3 (2017), P3.27  zmath  isi
  • Moscow Mathematical Journal
    Number of views:
    This page:163
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020